# SDR SIMA20230919002

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 18,026 hours, 11,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 13200
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,026 hours, 11,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN PASSENGER DOOR EMERGENCY LIGHT INOP-C/A-T/S IAW FIM TASK 33-50-00-810-816. RAR ELPU 2 IAW ERJ AMM 33-50-01. OPC GOOD.
